# SDR AT0000405

- Difficulty date: September 11, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 2460 · DC Power Distribution System
- Part: Meter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND ELECTRICAL BURNING SMELL IN COCKPIT AND IN GALLEY AREA.  REMOVED AND REPLACED LEFT AND RIGHT DC LOAD METERS.
